# SDR IPXA09855534

- Difficulty date: January 18, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-52, EXT FUSE REPAIR DOUBLER HAS FASTENER SPACING LESS THAN 4 D, FS 273-288, L32L-L34L.  REPLACED DOUBLER PER DC8 SRM 53-02-01 FIG 7 SHT 23 REV 78.
